# SDR ASAA2018090626034

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 17,879 hours, 5,880 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24302
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHIELDING ON MW0325 FIRE DETECTION HARNESS TO HAVE DAMAGE. GROUNDED - YES. REMOVED AND REPLACED MW0325 HARNESS. OPS TEST GOOD. REF AMM 26-11-02.
